# SDR SWAA2014111134062

- Difficulty date: November 5, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 36,347 hours, 21,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE CRACKED ABOVE NR 3 FLAP TRANS.  R & R WAFFLE PLATE IAW SRM.
